# SDR SWAA2023012493724

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 29,175 hours, 13,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Unsecure
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE HAS YELLOW FLAP VISIBLE<[01] RESECURED HOOK AND LOOPFLAP OVER MANUAL INFLATION HANDLE PER M/M 25-66-01
